# SDR 05FDEA04400

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 1902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT STA 1902 FOUND 1 FLOORBEAM REPAIRED FROM X 55 LT TO X -55 RT AT Z-83 WITH 1 SPLICE AND 1 WEB.  STRIPPED AREA IAW SRM 51-21-01 PAR 33 VOL 2.  PERFORMED INSPECTION AND REPORTED VALUE ON ATTACHED SHEET.  PERFORMED CONDUCTIVITY INSPECTION REPORTED VALUES ON ATTACHED SHEET.  REMOVED AND REPLACED PARTS IAW FEDEX EA# 8-5310-93235.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160289-3 SPLICE CHANNEL, F160289-5 SPLICE CHANNEL, AND F160289-7 SPLICE PLATE IAW FEDEX EA# 8-5310-93235.
